# SDR CA000706008

- Difficulty date: June 16, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010385
- Condition: Failed
- Location: Wing Root
- Component: Dump Press Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAK FROM WING ROOT AT OUTER NACELLE. LIFT DUMP PRESSURE TUBE ASSEMBLY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
